MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ5 L; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ5 L; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-40-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Several notations that post revision surgery (procedure on (b)(6) 2018) patient reports pain in anterior aspect of left knee and generalized swelling after long periods of standing, walking and stair climbing being managed with medication and nsaids.Patient requested non-surgical and conservative management to address pain in l knee/low back and reports willingness to accept injections (noted on (b)(6) 2019).Patient reports some l knee pain relief secondary to lumbar injection (lesi procedure ¿ spine epidural steroid injection) administered on (b)(6) 2019.Progress note documents that the chronic low back pain and radiculopathy contributes to the reported l knee pain (noted on 10/04/2019).Patient receives physical therapy from (b)(6) /2019 to address pain and bilateral hip flexor weakness with diagnosis of lumbar radiculopathy.Latest radiological reports ((b)(6) 2020) report small joint effusion but no loosening as previously suggested in prior report (dated (b)(6) 2019).Doi: (b)(6) 2015 (femur and patella), doi: (b)(6) 2018 (cement, insert and tibial components), dor: unknown, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since 01-jan-2015.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: g2.

Brand Name
SIGMA PS CEM FEM SZ5 L
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11327471
Report Number1818910-2021-02957
Device Sequence Number838064
Product Code JWH
UDI-Device Identifier10603295075073
UDI-Public10603295075073
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number1960-40-500
Device Catalogue Number196040500
Device Lot Number7962716
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date02/15/2021
Supplement Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10MM MEDIAL WEDGE.; 12.5MM PS FIXED POLY.; 15X60 CEMENTED STEM.; HIGH-VISCOSITY SMARTSET.; LATERAL WEDGE.; PFC CEMENTED TIBIAL TRAY.; PFC*SIGMA/OV/DOME PAT 3PEG,38.; SIGMA PS CEM FEM SZ5 L.
Outcome Attributed to Adverse Event Required Intervention;